# SDR FDEA202506241031

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON UPPER SURFACE TRAILING EDGE FIXED PANEL REMOVAL FOR LOWER   CAP CORROSION TREATMENT ACCESS, UPPER CAP FOUND CORROSION.  AT STATION XORS 1035. RIGHT HAND WING UPPER CAP AT STATION XORS 1035 CORROSION REMOVED AND FOUND   EXCEED LIMIT AS PER MD-11 SRM 57-00-10-1A ALLOWABLE DAMAGE 1 FIGURE 101. REPAIR   CARRIED OUT AS PER EA# 1-5710-T0383767P1 TITLE : WINGS - BASIC WING STRUCTURE -   CORROSION, RH OUTER WING REAR SPAR UPPER CAP AFT FLANGE UPPER SURFACE, BETWEEN   XORS 1026 AND XORS 1063. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
